# SDR RJEF20120706001

- Difficulty date: July 3, 2012
- Submitted: July 6, 2012
- Operation: Air carrier
- Aircraft: N984TA
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000273
- Aircraft time: 7,290 hours, 5,210 cycles
- Engine: Ge CF3410E6
- System (JASC): 2810 · Fuel Storage
- Part: Float Valve
- Part number: 2930015102
- Condition: Inoperative
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, FLIGHT TP-054, SCL TO LIM.  PIC REPORTED: "LIQUID SPILL FROM RIGHT WING ONCE TAKEOFF.  RETURNED TO AIRPORT.  IT WAS INSPECTED AS PER FIM 28-11-00-810-801-A; REPLACEMENT OF THE FLOAT VENT VALVE IN ACCORDANCE WITH AMM 28-12-05-000/400-801-A; PERFORMED OPERATIONAL TEST AS PER AMM 28-12-05-710-801-A WITH NO DISCREPANCIES FOUND.  PERFORMED OPERATIONAL TEST OF THE FLAP VALVE INSTALLED ON RIB 22 IN ACCORDANCE WITH AMM 28-11-01-710-801-A, TEST IS OK.  REFUELED THE AIRCRAFT AS PER AMM 12-11-01-650-801-A AND INSPECTED FOR EVIDENCE OF FUEL LEAK AS PER AMM 28-11-00-790-801-A AND FOUND NO EVIDENCE OF LEAK.  AFTER THE ACCOMPLISHMENT OF THE PREVIOUSLY MAINTENANCE ACTIONS, THE AIRCRAFT WAS RETURNED TO SERVICE.
